# SDR ASOA2015022712309

- Difficulty date: February 7, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 CROSSBEAM CRACKED, RIGHT.  REMOVED RT 280 BEAM TOP STRAP COCKPIT AFT FLOOR SUPPORT & BOTTOM CENTER SPLICE IAW SRM 51-42-20-001-001-A01.  LOCATED, DRILLED AND DEBURRED NEW 280 CROSSBEAM ALSO ATTACHED NEW CROSSBEAM TO NEW WEB IAW SRM 51-42-06-001-001-A01 51-40-11-001-001-A01.  INSTALLED TOP SPLICE STRAP BOTTOM CENTER SPLICE DRILLED AND INSTALLED FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01 51-42-21-001-001-A01 AND INSTALLED RT BEAM AT FS 280 IAW SAME AND DWG CC670-34010.
